# SDR R61A2020082900601

- Difficulty date: August 27, 2020
- Submitted: August 29, 2020
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 43,425 hours, 27,078 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17016240608
- Part serial: 0000883814
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTENDED WINGTIP SPAR 1 FOUND CRACKED. REPLACED RT EXTENDED WINGTIP SPAR 1 (IAW JC 170EO-57-30-0001_1, SB 170-57-0072.
